# SDR AU980571

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 3252700
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR LOWER DRAG LINK BROKEN AWAY FROM THE UPPER TRUNNION.  INVESTIGATION FOUND THE FAILURE WAS DUE TO A HEAVY LANDING.
